# SDR CALA2024070300110

- Difficulty date: July 1, 2024
- Submitted: July 3, 2024
- Operation: Air carrier
- Aircraft: N811UA
- Make and model: Airbus A319-131
- Aircraft serial: 847
- Aircraft time: 80,309 hours, 34,911 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Worn
- Location: Mlg
- Part time: 4,818 hours, 2,332 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

04 MLG TIRE FOUND BEYOND AMM LIMITS. MUST BE REPLACED PRIOR TO T HE NEXT FLIGHT.   DUE TO FOD DAMAGE, #4 TIRE HAS CUT THAT REACHES PROTECTOR PLIES AND IS NOT CONTAINED WITHIN A RIB, OUT OF LIM REF AMM 32-41-00-210-002-A ROTABLE PARTS INFO ROTABLE PARTS CHANGE WAS INDICATED - TT # 1517001  SN OFF 9933 WHEEL, TIRE,  REMOVED AND REPLACED #4MLG TIRE
